# SDR IPXA2018102985427

- Difficulty date: October 28, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 20,054 hours, 12,425 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Frame 60
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE SKIN WAS DENTED & GOUGED AFT OF FRAME 60, BETWEEN STRINGERS 40L AND 41L.  REPAIRED THE SKIN IAW EO A300-5330-69714-C.
